# SDR USAAD97166

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47336
- System (JASC): 2450 · AC Power Distribution System
- Part: Dc Bus
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SYR - FL 1629 - EN ROUTE YOW-PIT - CREW RECEIVED VARIOUS OFF FLAGS AND SYSTEM FAIL INDICATIONS, INCLUDING THE NR 2 GYRO FLAG, CAPTAINS COMPASS FLAG, AUTOPILOT INOP, MACH TRIM 'INOP' LIGHT ON, AND NAV INSTRUMENT FAILURE MONITOR LIGHT FLASHING, WHICH INDICATED THAT THE RIGHT BUS HAD FAILED.  FLIGHT DIVERTED TO SYR AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE COULD NOT DUPLICATE THE PROBLEM.  CIRCUIT BREAKER B1-72, RIGHT DC RADIO BUS, WAS REPLACED AS A PRECAUTION.  (M)
